A double-tailed Eulalia

Wilson, DP. 1937 A double-tailed Eulalia. Journal of the Marine Biological Association of the United Kingdom, 21 (2). 663-671.

[img] PDF
A_double_tailed_eulalia.pdf

Download (2MB)
Item Type: Publication - Article
Additional Keywords: Animal morphology Abnormalities Regeneration
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 09 Nov 2005
Last Modified: 06 Jun 2017 15:49
URI: http://plymsea.ac.uk/id/eprint/937

Actions (login required)

View Item View Item